# SDR DXTR2015010701

- Difficulty date: December 15, 2014
- Submitted: January 7, 2015
- Operation: General aviation
- Aircraft: N141QS
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9479
- Aircraft time: 2,596 hours, 907 cycles
- System (JASC): 3400 · Navigation System
- Part: Battery
- Condition: Failed
- Location: Efb
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT CLASS 3 ELECTRONIC FLIGHT BAG, EFB, WILL NOT DISPLAY IMAGE.  APPEARS TO BE RECEIVING POWER.  R & R LT AND RT ELECTRONIC FLIGHT BAG DISPLAYS AND RELOADED EFB SOFTWARE IAW SOFTWARE LOAD PROCEDURE FOR L3 EFB DOC 945-6731-001.  EFB DISPLAYS GROUND CHECK OPERATIONAL.  NOTE: ONCE THE UNITS WERE RETURNED TO THE SHOP, IT WAS DISCOVERED THAT THE LITHIUM/ION BATTERY HAD SWELLED INDICATING BATTERY OVERHEAT.
